Washington, 2011Heavy Snow in Washington, January 11 to 12, 2011
January 11 to 12, 2011 · NWS OTX · 7 events in 7 counties and zones
A modified arctic air mass situated over the region was overrun by a subtropical moisture fetch resulting in heavy snow over portions of central and northeast Washington. Most locations received three to six inches of new snow with locally higher amounts.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A modified arctic air mass situated over the region was overrun by a subtropical moisture fetch resulting in heavy snow over portions of central and northeast Washington. Most locations received three to six inches of new snow with locally higher amounts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Jan 11, 8:06 PM PST, 54 minutes earlier.
Area forecast discussion, Jan 11, 8:06 PM PST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
806 PM PST TUE JAN 11 2011
.SYNOPSIS...
A VIGOROUS STORM SYSTEM WILL COLLIDE WITH COLD AIR OVER THE INLAND
NORTHWEST TONIGHT AND TOMORROW...BRINGING HEAVY SNOW TO A LARGE
PORTION OF EASTERN WASHINGTON AND NORTHERN IDAHO. THE HEAVIEST
SNOW ACCUMULATIONS ARE EXPECTED TO OCCUR OVER THE CASCADES...AND
IN THE MOUNTAINS OF NORTHEAST WASHINGTON AND NORTHERN IDAHO.
TEMPERATURES WILL WARM ABOVE AVERAGE FOR THE SECOND HALF OF THE
WEEK...AND A SERIES OF RAIN EVENTS ARE EXPECTED THURSDAY THROUGH
THE WEEKEND. THE COMBINATION OF RAIN AND MELTING SNOW HAS THE
POTENTIAL TO INCREASE MOUNTAIN RUNOFF...ESPECIALLY OVER THE
CENTRAL AND SOUTHERN IDAHO PANHANDLE...AND PORTIONS OF SOUTHEAST
WASHINGTON.
&&
.DISCUSSION...
UPDATE...WATER VAPOR/IR SATELLITE SHOWS THE FIRST IN A SERIES OF
STORM SYSTEMS COMING ONSHORE...WITH THE SECOND APPROACHING
40N/150W IN THE PACIFIC. IT IS THE FIRST WHICH WILL HAVE THE MOST
IMPACT ON THE AREA IN TERMS OF SNOWFALL. ANALYSIS SHOWS THE CENTER
OF ITS SURFACE LOW WEST OF VANCOUVER ISLAND THIS EVENING. MODELS
ARE IN RELATIVELY GOOD AGREEMENT ON ITS PLACEMENT AND WITHIN THE
BALL PARK IN TERMS OF STRENGTH...THOUGH THE GFS IS A COUPLE
MILLIBARS HIGHER IN TERMS OF ITS CENTRAL PRESSURE.
AHEAD OF THAT LOW IS MOISTENING ISENTROPIC LIFT AND RATHER STOUT
850MB WARM AIR ADVECTION. ON THE WEST SIDE OF THE CASCADES THIS
HAS BEEN MANIFESTING AS SOME STEADY PRECIPITATION FROM SOUTH OF
SALEM OREGON TOWARD THE B.C. AND VANCOUVER ISLAND. MUCH OF THIS
HAS BEEN REPORTED AS SNOW IN AREAS SUCH AS QUILTER AND HOKUM
AND SALEM. THOUGH THIS HAS RECENTLY BEEN CHANGING TO RAIN IN
PLACES LIKE ASTORIA AND SALEM AS SOME MILDER AIR NUDGES IN.
COOLING CLOUD TOPS NEAR THE WASHINGTON COAST INDICATE SOME
ENHANCEMENT AHEAD OF THE MID-LEVEL SHORT-WAVE AND STRENGTHENING
JET WHICH WILL BEGIN TO NOSE ONSHORE OVERNIGHT INTO WEDNESDAY.
THIS WILL BEGIN BRING INCREASING PRECIPITATION TO THE WESTERN CWA
AS WE MOVE THROUGH THE REST OF THE EVENING.
SOME LIGHT SNOW HAS ALREADY BEEN REPORTED AROUND THE CASCADES.
ONE SPOTTER WEST OF CHELAN REPORTED LIGHT SNOW STARTED JUST BEFORE
430 PM PST...AND HAD START TO PICK UP A LITTLE BIT OF ACCUMULATION
(JUST AROUND A TENTH OF AN INCH WHEN REPORTING IN AROUND 5PM).
THEN AS OF 8 PM THE SPOTTER REPORTED ACCUMULATIONS AMOUNTS OF
0.40 INCHES OVER ABOUT A THREE HOUR PERIOD...WITH SNOW INCREASING
IN INTENSITY. ANOTHER REPORTED SNOW AROUND THE EAST WENATCHEE AREA
AROUND THE 7 PM HOUR. WEB CAMERAS AND DOT REPORTS HAVE ALSO SHOWN
SOME ACCUMULATION AROUND STEVENS...BLEWETT AND SNOQUALMIE PASSES
WITH POOR VISIBILITY. SOME RETURNS ARE SLIPPING NORTHEAST ACROSS
THE CENTRAL CASCADES. LIGHT SNOW WAS REPORTED AROUND YAKIMA AND
ELLENSBURG TOO.
THE 0.5 DEGREE ELEVATION OF THE KOTX RADAR HAS BEEN SHOWING
INCREASING RETURNS ACROSS NORTHEAST THROUGH CENTRAL WASHINGTON.
HOWEVER AS OF THIS HOUR (AWAY FROM THE CASCADES) THESE RETURNS ARE
RATHER LIGHT AND WEAK (AT 5.0 DBZS OR LESS) AND NOT MAKING MUCH
EASTWARD PROGRESS TOWARD THE SPOKANE RADAR ITSELF. IN ADDITION
THERE HAVE BEEN NO GROUND REPORTS OF PRECIPITATION OUTSIDE OF THE
WESTERN CWA. SO MUCH OF THIS IS NOT REACHING THE GROUND. HOWEVER
THIS WILL CHANGE OVER THE NEXT SEVERAL HOURS.
THE SURFACE LOW WILL PUSH EAST-NORTHEAST TOWARD SOUTHWEST B.C.
OVERNIGHT INTO WEDNESDAY MORNING...AND BEGIN TO FILL AS IT
CONTINUES TO MOVE FURTHER INLAND. WITH IT ISENTROPIC LIFT AND
COINCIDING 850MB WARM AIR ADVECTION INCREASES RAPIDLY ACROSS
EASTERN WASHINGTON AND NORTHERN IDAHO...PAST ABOUT 06-08Z TONIGHT
INTO THE OVERNIGHT HOURS. THIS WILL ACCOMPANIED BY THE ADVERTISED
INCREASING PRECIPITATION. THE INITIAL LIMITING FACTOR WILL BE
DRIER AIR IN THE LOWER LEVELS (FROM THE SURFACE TO ABOUT 700MB).
HOWEVER ALL GUIDANCE MOISTENS THIS LAYER RAPIDLY BY THE WEE HOURS
OF WEDNESDAY MORNING...STARTING TO TAP SOME OF THE SUBTROPICAL
MOISTURE OFFSHORE WITH PWATS RISING TO SOME 125-160 PERCENT OF
NORMAL BEFORE DAYBREAK.
WITH THE AFOREMENTIONED MID-LEVEL SHORT-WAVE MOVING ONSHORE JUST
BEFORE DAYBREAK TOO AND WORKING ACROSS THE NORTHERN WASHINGTON
THROUGH WEDNESDAY TO ENHANCE LIFT...IT STILL APPEARS SOME OF THE
HEAVIER PRECIPITATION AMOUNTS WILL BE ALONG AND NORTH OF THE
HIGHWAY 2 CORRIDOR. THE HEAVIER RATES ARE EXPECTED TO DEVELOP OVER
THE WESTERN CWA BETWEEN 08-11Z (12AM-3AM)...AND TOWARD THE EASTERN
THIRD OF WASHINGTON AND NORTH IDAHO BETWEEN 11Z-16Z (3AM-8AM)
WEDNESDAY. THE RATES ARE THEN EXPECTED TO START TO WANE FROM THE
WEST AFTER 18Z-21Z (10AM-1PM).
WITH THE DENSE ARCTIC AIRMASS IN THE REGION AND TEMPERATURES IN
THE GENERALLY IN THE TEENS TO LOW 20S...SNOW WILL BE THE PRIMARY
PRECIPITATION TYPE TONIGHT. THE TRICKY PART WILL START AFTER
SUNRISE WEDNESDAY. THE STRENGTHENING SOUTHERLY FLOW AND WAA AT
850MB WILL NOSE SOME ABOVE FREEZING TEMPERATURES IN ALOFT INTO THE
SOUTHERN PALOUSE THROUGH MOSES LAKE AREA SOUTHWARD...INCLUDING THE
L-C VALLEY. HOW EFFECTIVELY SURFACE TEMPERATURES WARM WILL IMPACT
THE POTENTIAL FOR FREEZING RAIN. THE WINDOW OF OPPORTUNITY FOR
APPRECIABLE FREEZING RAIN TOWARD THE LOWER PALOUSE/L-C VALLEY
LOOKS LIMITED...WITH THE STRONGER 850MB WAA HERE AND POTENTIAL
WARMING AT THE SURFACE FROM DOWN-SLOPING OFF THE BLUES. SO EVEN IF
THERE IS SOME FREEZING RAIN...IT IS NOT EXPECTED TO AMOUNT TO
MUCH. THE SECOND AREA OF CONCERN IS TOWARD THE UPPER COLUMBIA
BASIN/MOSES LAKE AREA/WATERVILLE PLATEAU INTO THE SHELTERED
VALLEYS NEAR WENATCHEE AND CHELAN COUNTY. THE SUB-FREEZING
TEMPERATURES WILL BE A BIT MORE DIFFICULT TO SCOUR OUT...SO THE
RISK FOR FREEZING RAIN AND MAYBE POCKETS OF SLEET WILL BE A HIGHER
RISK HERE. THE GOOD NEWS SEEMS TO BE THAT MODELS POINT TO THE
PRECIPITATION THREAT BEGINNING TO SHIFT AWAY FROM THE AREA AS THE
WARM NOSE REALLY GETS INTO THE REGION. THUS THIS MAY LIMIT ICE
ACCUMULATION.
IN GENERAL THE FORECAST IS ON TRACK. MINOR ADJUSTMENTS MADE TO
WINDS AND P-TYPE OVER THE SOUTHERN CWA. PRECISE TEMPERATURES WILL
BE SOMEWHAT TROUBLESOME. THOUGH THE TREND SUPPORTED BY MOST
GUIDANCE IS REMAINING STEADY OR DIPPING ONLY SLIGHTLY INTO THE
EARLY OVERNIGHT BEFORE STARTING TO SLOWLY RISE TOWARD WEDNESDAY
MORNING. /JCOTE
&&
.AVIATION...
00Z TAFS...SNOW WILL DEVELOP OVER CENTRAL WASHINGTON THIS EVENING
AND SPREAD EASTWARD OVERNIGHT. MOST AIRPORTS IN EASTERN WASHINGTON
AND NORTH IDAHO WILL BE DEALING WITH PLOWABLE SNOW BY WEDNESDAY
MORNING...WITH THE HEAVIEST ACCUMULATIONS EXPECTED OVER NORTHEAST
WASHINGTON AND FAR NORTH IDAHO. THE LEWISTON AREA MAY BE THE ONLY
SPOT THAT WARMS UP EARLY ENOUGH ON WEDNESDAY MORNING TO AVOID
SIGNIFICANT ACCUMULATION. FOR THE SPOKANE AIRPORT...THE HEAVIEST
SNOW WILL FALL IN THE 12Z TO 20Z WEDNESDAY TIME PERIOD WITH
ACCUMULATION RATES UP TO AN INCH PER HOUR AND VISIBILITIES OF A MILE
OR LESS. IN ADDITION TO SNOW...THERE WILL BE SOME THREAT OF FREEZING
RAIN DEVELOPING AROUND KEAT/KMWH/KLWS/KPUW TOWARD DAYBREAK...AS
MILDER AIR MOVES IN OVER COLDER SURFACE TEMPERATURES. FREEZING RAIN
NEAR KPUW/KLWS IS EXPECTED TO BE BRIEF AS TEMPERATURES GRADUALLY
RISE NEAR TO SLIGHTLY ABOVE TOWARD LATE MORNING/MIDDAY. THE RISK MAY
LINGER THROUGH THE AFTERNOON AROUND KMWH AND ESPECIALLY KEAT INTO
THE EARLY AFTERNOON WHERE THE COLDER AIR NEAR THE SURFACE WILL BE A
BIT SLOWER/MORE DIFFICULT TO SCOUR OUT. /JCOTE
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 15 34 34 40 35 42 / 90 100 100 100 50 60
COEUR D'ALENE 14 34 34 40 34 41 / 80 100 100 100 60 70
PULLMAN 20 37 36 43 38 44 / 60 100 100 100 60 60
LEWISTON 25 41 37 46 38 49 / 40 90 90 90 50 50
COLVILLE 15 31 31 39 32 41 / 100 100 90 100 60 50
SANDPOINT 14 32 32 38 34 40 / 90 100 100 100 90 80
KELLOGG 15 33 33 39 33 40 / 70 100 100 100 100 90
MOSES LAKE 17 35 34 39 31 42 / 100 80 60 60 20 40
WENATCHEE 20 35 34 36 31 39 / 100 80 50 60 20 40
OMAK 18 29 28 36 32 38 / 100 90 60 60 20 50
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL 4 AM PST THURSDAY CENTRAL PANHANDLE
MOUNTAINS...NORTHERN PANHANDLE.
WINTER WEATHER ADVISORY FROM 2 AM TO 1 PM PST WEDNESDAY IDAHO
PALOUSE.
WINTER STORM WARNING UNTIL 4 PM PST WEDNESDAY COEUR D'ALENE AREA.
WA...WINTER STORM WARNING UNTIL 4 AM PST THURSDAY NORTHEAST
MOUNTAINS...OKANOGAN HIGHLANDS.
WINTER WEATHER ADVISORY FROM 2 AM TO 1 PM PST WEDNESDAY
WASHINGTON PALOUSE.
WINTER STORM WARNING UNTIL 4 PM PST WEDNESDAY SPOKANE AREA...
UPPER COLUMBIA BASIN.
WINTER WEATHER ADVISORY UNTIL 7 AM PST WEDNESDAY MOSES LAKE AREA.
WINTER STORM WARNING UNTIL 7 AM PST WEDNESDAY EAST SLOPES
NORTHERN CASCADES...OKANOGAN VALLEY...WATERVILLE PLATEAU...
WENATCHEE AREA.
&&Hazardous weather outlook, Jan 11, 4:03 PM PST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
403 PM PST TUE JAN 11 2011
IDZ001>004-WAZ033>038-041>044-130015-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
403 PM PST TUE JAN 11 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.
.DAY ONE AND TWO...TONIGHT AND WEDNESDAY...
A MOIST PACIFIC AIR MASS WILL CLASH WITH COLD ARCTIC TEMPERATURES
TONIGHT AND WEDNESDAY...RESULTING IN HEAVY SNOW ACCUMULATIONS.
WIDESPREAD 4 TO 10 INCHES ARE LIKELY ALONG AND NORTH OF THE
HIGHWAY 2 CORRIDOR. THE HIGHEST ACCUMULATIONS WILL LIKELY FALL OVER
THE EAST SLOPES OF THE CASCADES...NORTHEAST WASHINGTON...THE NORTH
IDAHO PANHANDLE...AND THE CENTRAL PANHANDLE MOUNTAINS. WARM AIR
WILL LIFT NORTHEAST INTO THE REGION BEGINNING TOMORROW...WHICH
WILL CHANGE ANY PRECIPITATION FALLING OVER TO RAIN FOR THE
COLUMBIA BASIN. THERE IS A SLIGHT CHANCE THAT FREEZING RAIN WILL
OCCUR FOR A BRIEF PERIOD WEDNESDAY MORNING AS THE SNOW TO RAIN
TRANSITION OCCURS ACROSS THE CENTRAL COLUMBIA RIVER BASIN.
.DAYS THREE THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...
A SERIES OF WET PACIFIC SYSTEMS WILL CONTINUE TO MOVE INTO THE
INLAND NORTHWEST WEDNESDAY NIGHT THROUGH THE WEEKEND. UNSEASONABLY
MILD CONDITIONS...PERIODS OF RAIN...AND WINDY CONDITIONS IN THE
MOUNTAINS...WILL CAUSE AMPLE SNOW TO MELT. THIS WILL LIKELY
RESULT IN AREA STREAMS AND RIVERS TO RISE. FLOODING ON ANY
SPECIFIC RIVER DOES NOT APPEAR LIKELY. HOWEVER...THERE IS
CERTAINLY A POTENTIAL GIVEN THE LONG DURATION OF THE UPCOMING WARM
WEATHER EVENT. IN ADDITION...ICE JAMS AND SUBSEQUENT LOCALIZED
FLOODING WILL ALSO BE OF CONCERN ALONG RIVERS THURSDAY AND FRIDAY.
IDZ026-027-WAZ031-032-130015-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
403 PM PST TUE JAN 11 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND SOUTHEAST WASHINGTON.
.DAY ONE...THIS AFTERNOON AND TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY
A SERIES OF WET PACIFIC SYSTEMS WILL CONTINUE TO MOVE INTO THE
INLAND NORTHWEST WEDNESDAY NIGHT THROUGH THE WEEKEND. UNSEASONABLY
MILD CONDITIONS...PERIODS OF RAIN...AND WINDY CONDITIONS IN THE
MOUNTAINS...WILL CAUSE AMPLE SNOW TO MELT. THIS WILL LIKELY
RESULT IN AREA STREAMS AND RIVERS TO RISE. FLOODING ON ANY
SPECIFIC RIVER DOES NOT APPEAR LIKELY. HOWEVER...THERE IS
CERTAINLY A POTENTIAL GIVEN THE LONG DURATION OF THE UPCOMING WARM
WEATHER EVENT. IN ADDITION...ICE JAMS AND SUBSEQUENT LOCALIZED
FLOODING WILL ALSO BE OF CONCERN ALONG RIVERS THURSDAY AND FRIDAY.
Heavy Snow, East Slopes Northern Cascades
- When
- January 11, 9:00 PM PST to January 12, 11:00 AM PST
- Where
- East Slopes Northern Cascades forecast zone
- Reported by
- CoCoRaHS
Several CocoRahs reports of seven to twelve inches with as much as eighteen inches reported near the Cascade crest.
Heavy Snow, Wenatchee Area
- When
- January 11, 10:00 PM PST to January 12, 11:00 AM PST
- Where
- Wenatchee Area forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.802, -120.155 (the zone’s center; the record gives no point)
Widespread three to six inches of snow fell overnight with an isolated report of nine inches.
Heavy Snow, Okanogan Valley
- When
- January 11, 10:00 PM PST to January 12, 9:00 AM PST
- Where
- Okanogan Valley forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.143, -119.716 (the zone’s center; the record gives no point)
Snowfall amounts ranged from three to four inches in Omak to six inches in Brewster. Malott and Okanogan reported five inches.
Heavy Snow, Waterville Plateau
- When
- January 11, 10:00 PM PST to January 12, 1:00 PM PST
- Where
- Waterville Plateau forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.471, -119.572 (the zone’s center; the record gives no point)
Snowfall amounts ranged from four inches in Mansfield to six inches in Waterville.
Heavy Snow, Okanogan Highlands
- When
- January 11, 11:00 PM PST to January 12, 12:00 PM PST
- Where
- Okanogan Highlands forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.510, -119.128 (the zone’s center; the record gives no point)
Snowfall amounts ranged from two to four inches in southern portions of the zone to five inches in the north including Republic and Christina Lake.
Heavy Snow, Northeast Mountains
- When
- January 12, 1:00 AM PST to 3:00 PM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
Snowfall amounts ranged from four inches in Chewelah and Newport to just over five inches in Colville.
Heavy Snow, Spokane Area
- When
- January 12, 1:00 AM PST to 12:00 PM PST
- Where
- Spokane Area forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
Widespread snowfall amounts of three to four inches with Mead and northwestern areas of Spokane reporting four to five inches. Precipitation ended with a brief period of freezing rain producing a light glaze of ice on top of the snow. A newspaper article reported several accidents along interstate 90 during the morning commute in the Spokane area.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Heavy Snow in New Jersey, January 11 to 12, 20111 death · 1 injured · 21 events
- Winter Weather in Illinois, January 11, 20111 death · 1 injured · 3 events
- Cold in New Mexico, January 11, 20111 death · 1 event
- Winter Storm in Ohio, January 11 to 12, 2011$800,000 · 3 events
- Winter Storm and Heavy Snow in Massachusetts, January 11 to 13, 2011$225,000 · 57 kt wind · 23 events
- Winter Storm and Heavy Snow in Alaska, January 11 to 17, 2011$300,000 · 78 kt wind · 10 events
- Winter Storm in Pennsylvania, January 11 to 12, 2011$400,000 · 2 events
- Heavy Snow and Winter Weather in Delaware, January 11 to 12, 20115 injured · 4 events
- Winter Storm and Winter Weather in New York, January 11 to 12, 201127 events
- Heavy Snow and Winter Weather in Ohio, January 11 to 12, 201125 events
- Winter Weather in Indiana, January 11 to 12, 201122 events
- Winter Weather in Illinois, January 11, 201119 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 273222, 273231, 275566, 275568, 275583, 275578, 275585.